CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Predicting disease-related genes by path structure and community structure in protein-protein networks 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2018, 页码: 22
Authors:  Hu, Ke;  Hu, Jing-Bo;  Tang, Liang;  Xiang, Ju;  Ma, Jin-Long;  Gao, Yuan-Yuan;  Li, Hui-Jia;  Zhang, Yan
Favorite  |  View/Download:4/0  |  Submit date:2019/01/11
random graphs  networks  protein interaction networks  
Predicting disease-related genes by path structure and community structure in protein-protein networks 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2018
Authors:  Hu, Ke;  Hu, Jing-Bo;  Tang, Liang;  Xiang, Ju;  Ma, Jin-Long;  Gao, Yuan-Yuan;  Li, Hui-Jia;  Zhang, Yan
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Combining least-squares and quantile regressions 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2011, 卷号: 141, 期号: 12, 页码: 3814-3828
Authors:  Zhou, Yong;  Wan, Alan T. K.;  Yuan, Yuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Empirical likelihood  Estimating equations  Generalized method of moments  Kernel  Smoothing  
Local asymptotics of a Markov modulated random walk with heavy-tailed increments 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 9, 页码: 1843-1854
Authors:  Wang, Bing Chang;  Liu, Yuan Yuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Markov modulated random walk  local asymptotics  long-tailed distributions  subexponential distributions  Wiener-Hopf factorization  
On HSS-based constraint preconditioners for generalized saddle-point problems 期刊论文
NUMERICAL ALGORITHMS, 2011, 卷号: 57, 期号: 2, 页码: 273-287
Authors:  Zhang, Guo-Feng;  Ren, Zhi-Ru;  Zhou, Yuan-Yuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Saddle-point problem  Iterative method  Preconditioning method  Non-Hermitian indefinite linear system  HSS-based preconditioner  
多元失效时间删失数据边际风险模型加权估计的渐近正态性 期刊论文
应用数学学报, 2010, 卷号: 000, 期号: 004, 页码: 690
Authors:  马昀蓓;  袁媛;  周勇
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
信用违约风险模型中违约概率的统计推断 期刊论文
系统工程理论与实践, 2008, 卷号: 028, 期号: 008, 页码: 206
Authors:  周勇;  谢尚宇;  袁媛
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
基于几何约束求解的完备方法 期刊论文
计算机辅助设计与图形学学报, 2007, 卷号: 019, 期号: 007, 页码: 828
Authors:  林强;  高小山;  刘媛媛;  陈颖;  戴国忠
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10